# SDR MWEA98035

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Part number: 7075T6063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE AFT ACCESS COMP LEFT HAND CANTED FRAME 1089 BETWEEN LONG 7 AND 8 TIE BRACKET CRACKED AND CORRODED. REMOVED CRACKED BRACKET AND FABRICATED SHEAR TIE IAW SRM 53-11-4.  INSTALLED SHEAR TIE IAW SRM 51-30.
